# SDR DXTA2022091670530

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Cessna 120
- Aircraft serial: 680A0311
- Aircraft time: 266 hours, 170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN EXIT SIGN/LIGHT AND PATH LIGHT REMAIN ON AFTER POWERED OFF. // SIGNOFF // GAINED ACCESS TO #1 INERTIA SWITCH AND RESET SWITCH REF CE680A MM 33-SO-00, NOTING BOTH LIGHTS IMMEDIATELY TURNED OFF. CYCLED EMER LIGHT SWITCH BETWEEN OFF, ON, AND ARM MULTIPLE TIMES, NOTING ALL EMER LIGHTS OPERATED AS COMMANDED. CONTACTED MCC AND WAS ADVISED NO FURTHER ACTION REQUIRED. CLOSED UP ACCESS TO #1 INERTIA SWITCH AS REQUIRED.
